# SDR IPXA2017021714136

- Difficulty date: February 14, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 15,364 hours, 9,709 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5T260306204
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LEFT WING TIP HAS TE TYPE STATIC WICK INBD LOWER BASE DELAMINATED AND CORRODED.  REPAIRED IAW SRM 57-30-11, FIG 214, SHT 3.
